# SDR AT0400020

- Difficulty date: October 5, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 21012
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON SERVICE CHECK, (ONE) EMERGENCY LIGHT BULB IN COCKPIT FAILED TO ILLUMINATE UPON TEST.  RELAMPED, NOW BOTH BULBS OUT.  TRIED ANOTHER BATTERY PACK, NO CHANGE.  NOW (2) BATTERY PACKS INOPERATIVE.  RELAMPED, BOTH BULBS (2 MC316) OPS CHECK GOOD WITH A KNOWN GOOD BATTERY PACK.  INSTALLED BOTH BAD PACKS ON AT FORWARD GALLEY OUTBOARD WALL, OTHER AT FORWARD AISLE CEILING, OPS CHECK GOOD.
